# SDR A6WA201745416

- Difficulty date: November 15, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 32,468 hours, 31,271 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED GEAR DISAGREE AND NOSE DOOR OPEN WARNING MESSAGES AFTER LANDING GEAR HANDLE SELECTED UP. MLG SHOWED UP AND LOCKED AND NLG SHOWED DOWN AND GREEN. MANUALLY LOWERED GEAR, LANDING SMOOTH AND UNEVENTFUL. ADJUSTED NOSE LANDING GEAR OLEO CENTERED/EXTENDED PROXIMITY SENSOR (PS12GA) IAW AMM 32-61-05, PERFORMED SEVERAL NOSE GEAR SWINGS, OPS CHECKED GOOD.
